September 2008, Volume 13, Number S08

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


On the Cauchy problem for wave equations with time-dependent coefficients PDF
Tamotu Kinoshita, Karen Yagdjian 1-20
Nonlocal Semi-linear Hyperbolic Integro-differential Equations in a Banach Space PDF
D. Bahuguna, D.N. Pandey, A. Ujlayan 21-30
The Time Limit Assignment Problems PDF
Guozhong Bai, Xiao-Xiong Gan 31-40
Fundamental solutions for degenerated elliptic equation with two perpendicular lines of degeneration PDF
Anvar Hasanov 41-49
Estimates for Green’s Function of a Vector Differential Equation with Variable Delays PDF
Michael I. Gil 50-62
The Extended Hecke Groups as Semi-Direct Products and Related Results PDF
A.S. Cevik, N.Y. Ozgur, R. Sahin 63-72
A Related Fixed Point Theorem for Two Pairs of Set Valued Mappings on Two Complete Metric Spaces PDF
Aliouche Abdelkrim, Brian Fisher 73-78
Buckling Load for Stepped Column PDF
A. John Wilson 79-94
The Discussion on Theory of Super-variable Function PDF
Di-chen YU, Da-wei SUN 95-113